# SDR 2025F00198

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 15,072 hours, 10,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 7 AREAS OF CORROSION LOCATED BELOW AFT BAGGAGE FLOOR BETWEEN FS501.25 AND FS519.37 IAW SRM 51-70-02. FOUND 5 AREAS OF CORROSION BLENDING TO BE WITHIN LIMITS IAW SRM 51-70-02. PROTECTED BARE METAL IAW C680 SRM 51-20-01. THIS IS A PSE AREA IAW SRM 51-00-01. PER NJA GMM 2.1.2 THIS IS LEVEL 1 CORROSION. FOUND 2 AREAS OF  CORROSION BLEND TO BE BEYOND LIMITS IAW SRM 51-70-02 EXCEEDING 0.002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS.
